MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE PTE LTD. SAFEDRAW BLOOD SAMPLING SYSTEM

MERIT MEDICAL SINGAPORE PTE LTD. SAFEDRAW BLOOD SAMPLING SYSTEM
Model Number 10884450372514
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during the hemodynamic monitoring of a patient, a pressure line tube broke off during use.The circuit was replaced, and the procedure continued.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.A photo was provided.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Should the device be returned at a later date, the investigation will be re-opened.

Brand Name
SAFEDRAW BLOOD SAMPLING SYSTEM
Common Device Name
BLOOD SAMPLING SYSTEM
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE PTE LTD.
198 yishun ave 7
singapore, 76892 6
SN  768926
MDR Report Key10059717
Report Number8020616-2020-00029
Device Sequence Number2835641
Product Code DXN
UDI-Device Identifier10884450372514
UDI-Public10884450372514
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K885235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number10884450372514
Device Catalogue Number689079/JPA
Device Lot NumberC1683236
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date05/14/2020
Supplement Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1